|Please help I need to know or understand HIV testostrone
Sep 28, 2012
Hello Mr. Nelson V
I just like to know, How long after HIV infection does man get low testostrone? If you have HIV for one year, can it make low T? I had HIV exposure july of 2011 and next year 2012 I have Very low T. 196 ng/ml I am worried it is because HIV. Please Help~
| Response from Mr. Vergel
Some studies show that HIV+ men may have a higher incidence of testosterone deficiency (hypogonadism) than HIV negative men controlled for age. Particularly, free testosterone levels in HIV+ men may be low even in the presence of normal total testosterone levels (free testosterone blood levels measure the "active" part of testosterone that does the job of increasing stamina, sexual function and mental focus).
We do not know what causes a higher incidence of this problem in HIV+ men, but many speculate that HIV related inflammation can be involved in disrupting the HPG hormonal axis and/or testicular Leydig cells that produce testosterone. Some life style factors like high alcohol and street drug consumption, high body weight, lack of sleep, zinc defficiency, and others may be involved (Read:How to increase testosterone naturally- to a certain point )
Your total testosterone blood level is low. Has your doctor found out the reason why it is so? Has she measured LH and FSH to see if your hypogonadism is primary or secondary?
There are several ways to treat testosterone deficiency. Talk to your doctor about gels and injections.
You can read more about this topic here:
Please let me know if you need any more information after talking to your physician.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Reversing Hypogonadism With Zinc Orotate
- Is Bronchitis A Symptom Of HIV?
- Should I Get Tested After Blowjob From A Prostitute?
- Blowjob From A Prostitute Do I Need To Get Tested For AIDS
- Blood In Semen After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Chills After Insertive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.